# SDR HEEA073660

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,274 hours
- Engine: Allsn 250C*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 312320301
- Part serial: 28A340
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSED COMPRESSOR STALL AT 84 PERCENT N1. SENDING TO VENDOR FOR REPAIR.
